Intracerebral haemorrhage and vasculitis secondary to amphetamine use

Vicenta Salanova, R. Taubner

Research output: Contribution to journalArticle

48 Citations (Scopus)

Abstract

We report a case of amphetamine-related intracranial haemorrhage and vasculitis, responding to immunosuppressants. Angiograms obtained before and after therapy are shown; the importance of iummunosuppressive therapy is discussed.

Original languageEnglish (US)
Pages (from-to)429-430
Number of pages2
JournalPostgraduate Medical Journal
Volume60
Issue number704
DOIs
StatePublished - 1984
Externally publishedYes

Fingerprint

Cerebral Hemorrhage
Amphetamine
Vasculitis
Intracranial Hemorrhages
Immunosuppressive Agents
Angiography
Therapeutics

Keywords

  • Cyclophosphamide
  • Hemiplegia
  • Prednisolone

ASJC Scopus subject areas

  • Public Health, Environmental and Occupational Health
  • Epidemiology
  • Medicine(all)

Cite this

Intracerebral haemorrhage and vasculitis secondary to amphetamine use. / Salanova, Vicenta; Taubner, R.

In: Postgraduate Medical Journal, Vol. 60, No. 704, 1984, p. 429-430.

Research output: Contribution to journalArticle

@article{90f40fcdba7d4c33ae1bee6c715d35d0,
title = "Intracerebral haemorrhage and vasculitis secondary to amphetamine use",
abstract = "We report a case of amphetamine-related intracranial haemorrhage and vasculitis, responding to immunosuppressants. Angiograms obtained before and after therapy are shown; the importance of iummunosuppressive therapy is discussed.",
keywords = "Cyclophosphamide, Hemiplegia, Prednisolone",
author = "Vicenta Salanova and R. Taubner",
year = "1984",
doi = "10.1136/pgmj.60.704.429",
language = "English (US)",
volume = "60",
pages = "429--430",
journal = "Postgraduate Medical Journal",
issn = "0032-5473",
publisher = "BMJ Publishing Group",
number = "704",

}

TY - JOUR

T1 - Intracerebral haemorrhage and vasculitis secondary to amphetamine use

AU - Salanova, Vicenta

AU - Taubner, R.

PY - 1984

Y1 - 1984

N2 - We report a case of amphetamine-related intracranial haemorrhage and vasculitis, responding to immunosuppressants. Angiograms obtained before and after therapy are shown; the importance of iummunosuppressive therapy is discussed.

AB - We report a case of amphetamine-related intracranial haemorrhage and vasculitis, responding to immunosuppressants. Angiograms obtained before and after therapy are shown; the importance of iummunosuppressive therapy is discussed.

KW - Cyclophosphamide

KW - Hemiplegia

KW - Prednisolone

UR - http://www.scopus.com/inward/record.url?scp=0021273231&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0021273231&partnerID=8YFLogxK

U2 - 10.1136/pgmj.60.704.429

DO - 10.1136/pgmj.60.704.429

M3 - Article

VL - 60

SP - 429

EP - 430

JO - Postgraduate Medical Journal

JF - Postgraduate Medical Journal

SN - 0032-5473

IS - 704

ER -